# SDR GAIA04090OP

- Difficulty date: August 24, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE.  ADJUSTED PROGRAMMING ARM.  CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
